A fixed point approach to C0-groups of ball automorphisms in Hilbert space

Stachó, László: A fixed point approach to C0-groups of ball automorphisms in Hilbert space.
REVUE ROUMAINE DE MATHÉMATIQUES PURES ET APPLIQUÉES / ROMANIAN JOURNAL OF PURE AND APPLIED MATHEMATICS, 61 (4). pp. 241-259. ISSN 0035-3965 (2016)

[img]
Preview
Text
StacoL_3110737.pdf - Published Version

Download (448kB) | Preview
Item Type: Article
Journal or Publication Title: REVUE ROUMAINE DE MATHÉMATIQUES PURES ET APPLIQUÉES / ROMANIAN JOURNAL OF PURE AND APPLIED MATHEMATICS
Date: 2016
Volume: 61
Number: 4
Page Range: pp. 241-259
ISSN: 0035-3965
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3110737
Date Deposited: 2020. Nov. 16. 08:28
Last Modified: 2020. Nov. 16. 08:28
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/19899
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year